# SDR N6WA20090513

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 8,940 hours, 6,202 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR FROM AC VENT, NO SMOKE NOTED.  RETURN TO FIELD, C/W ENGINE CLEANING FOR PERFORMANCE RECOVERY POST WASH PROCEDURE CHECKLIST IAW AMM 72-00-00. NO FURTHER DEFECTS NOTED AT THIS TIME.  OVERWEIGHT LANDING INSP NOT REQUIRED AC UNDER MAX LANDING WEIGHT OF 67000 LBS IAW AMM 05-51-01.
